# SDR QXEA200700626

- Difficulty date: April 16, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 15,103 hours, 15,410 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 42000332501
- Part serial: 637
- Condition: Malfunctioned
- Part time: 11,755 hours, 11,477 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG FLIGHT NR 2350, ON CLIMB 17-18000, GOT AUTO PILOT DISCONNECT, ELEVATOR FEEL CAUTION, NR 2 DHG FAIL, NR 2 ATT FAIL, YD FAIL AND AHARS 2 FAIL MESSAGE ON FMS.  MAINTENANCE REMOVED AND REPLACED NR 2 AHRS IAW MTC 6342101.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
